# SDR MWEA010315

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 43,089 hours, 15,163 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adj
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFT CARGO DOOR LIGHT ILLUMINATED AFTER NUMBER 2 ENGINE START.  ADJUSTED AFT CARGO DOOR PROXIMITY SWITCH TARGET.
